Help, can any one help me I have been operating Adobe Photoshop Elements 9 on Windows 7 for about a year and have found it very good but suddenly If I want to use tools such as Crop. Stamp etc I get THREE icons displayed which makes it impossible to use, I have run the updates but nothing has changed. I ALSO have P.E. 9 on my lap top which runs on Windows Vista and there is NO problem on my lap top.
I suspect it may have something to do with your monitor settings. Go to the control panel and check dpi scaling under Appearance or Display.
It’s not uncommon to see a setting of 125% or higher to improve screen readability but PSE requires a dpi of 96 or 100%
Whilst the Editor Menu will appear at 120% to 149% the Organizer Menu (and the advanced button in downloader) won’t. Sometimes the mouse or tool cursors are distorted.
Try a setting of 115% to 120% otherwise use 100%. A common display resolution, notably for notebooks/laptops, and netbooks is 1024 x 768 but PSE requires a screen height of 800 for full functionality. If your height resolution is out of the range 768 to 800 try experimenting with the slider/settings.
thank you for your advise ,I changed the percentage to 120% and it seems to
work much better.
I am new to Adobe forum and not sure how one is supposed to respond so I
hope you get this.
Europe, Middle East and Africa